Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes recurrent fever when suffering from UTI?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 2105 Questions
Question
my mother is 64 yrs of age and is under medication for high blood pressure. She she recovered from uti and after 2 days and now she's started having fever for 2 days a and her pressure is 96/62, should i worry.
Posted Fri, 29 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. R.A. Singh 47 minutes later
Brief Answer:
She should be clinically examined & investigated.

Detailed Answer:
Hi,
Thanks for writing your query.

After reading your post, I would suggest that she should be clinically examined and investigated.
Her blood pressure is on the lower side. Dose correction of the antihypertensive may be needed.

Recurrent fever can be due to recurrent Urinary Tract Infection ( UTI ).
I would also advise that following investigations may be done:-
1. Complete Blood Count ( CBC ).
2. Urine examination ( Routine / Microscopic and Culture / Sensitivity ).

Antibiotic can be planned according to the reports of the investigations mentioned above.
Symptomatic treatment with paracetamol 500mg can be taken for fever.
She should drink lots of water daily.

I hope this is helpful to you.
If you have any further query, I will be happy to help.
Regards. Thanks.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor